UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises Journal article
Journal of Sound and Vibration, 2011,Volume: 330,Issue: 12,Page: 2900-2909
Authors:  H.T. Zhu;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Probabilistic solution of nonlinear oscillators under external and parametric poisson impulses Journal article
AIAA Journal, 2008,Volume: 46,Issue: 11,Page: 2839-2847
Authors:  Er, G.K.;  Zhu, H.T.;  Iu, V.P.;  Kou, K.P.
Favorite  |  View/Download:11/0  |  Submit date:2018/11/06